JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A SUFFICIENT CONDITION FOR THE UNIQUENESS OF POSITIVE STEADY STATE TO A REACTION DIFFUSION SYSTEM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A SUFFICIENT CONDITION FOR THE UNIQUENESS OF POSITIVE STEADY STATE TO A REACTION DIFFUSION SYSTEM
Kang, Joon-Hyuk; Oh, Yun-Myung;
  PDF(new window)
 Abstract
In this paper, we concentrate on the uniquencess of the positive solution for the general elliptic system u+u((u)-(v))=0 u+u((u)-(v))=0 in , . This system is the general model for the steady state of a competitive interacting system. The techniques used in this paper are upper-lower solutions, maximum principles and spectrum estimates. The arguments also rely on some detailed properties for the solution of logistic equations.
 Keywords
Lotka Voltera competition model;coexistence state;
 Language
English
 Cited by
 References
1.
Houston J. Math., 1987. vol.13. pp.337-352

2.
Houston J. Math., 1989. vol.15. pp.341-361

3.
SIAM J. Appl. Math., 1984. vol.44. pp.1112-1132 crossref(new window)

4.
Methods of mathematical physics, 1962. vol.Ⅱ.

5.
Lecture note for applied analysis in Michigan State University, 0000.

6.
C. R. Acad. Sci. Paris, Ser. I Math., 1991. vol.313. pp.933-938

7.
Comm. Pure Appl. Math., 1994. vol.47. 12, pp.1571-1594 crossref(new window)

8.
Math. Z., 1977. vol.155. pp.17-18

9.
J. Math. Anal. Appl., 1980. vol.73. pp.204-218 crossref(new window)

10.
Differential Integral Equations, 1991. vol.4. pp.817-834

11.
Maximum principles in differential equations, 1967.

12.
Lecture Notes in Mathematics, 1973. vol.322. pp.298-307 crossref(new window)